# SDR ASAA0270008

- Difficulty date: June 17, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Part number: 113A92251
- Condition: Damaged
- Location: Wing Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE RIGHT WING FAIRING AFT RIB DAMAGE.  REMOVED RIB.  REPAIRED RIB PER EA 5750-01697.  REPLACED RIB.  (M)
